# SDR IPXA2025070357998

- Difficulty date: June 22, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771420
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACKED, AFT SIDE OF BS 2180, S10R.  PERFORM EO-94292-REQ 1, REV 1, EI F2025A53M-1393, REV 0, AND EGAT WORK SHEET 50458.
